Emotional!

Hi Guys,

I am currently taking Seretide 250 2 puffs x2 daily, plus singulair. Recently, I have been feeling more and more emotional, and tend to cry at the smallest of things, and particularly feel quite soppy! This change in emotion - I haven't always been like this - has coincided with starting the singulair and upping my dosage of seretide. Is this a known side effect or just me?!

Thanks, Emz x

3 Replies

oldestnewest
  • HI Emz,

    I am also on singulair and sertide 250 4puffs 2x daily, I often get quite emotional nevr really thought it ws meds just stuff that is going on in my life as my mum has been in and of costa and i just put it to that but it could poss be the drugs who knows! Any ideas anyone!!

    Heidi

  • No, you're not alone, crazybaby - I had a similar experience a while ago when the practice's asthma nurse changed me onto Symbicort. I began to feel very emotional and insecure, which is very out of character for me. After a few weeks of thinking I was going increasingly mad, I went to my Dr, who also took my pulse and said it was way too fast. She cut me back to Becotide-only for 2 weeks to 'clean out my system' then put me on Serevent, and my sanity hasn't been in doubt since... I assume some of us react in certain ways to particular drugs / combinations. Worth mentioning to your Dr., I'd think, particularly if it's making you feel uncomfortable.

  • Hi - I'm quite recently diagnosed, was on symbicort 2 puffs x 2 but the nurse put me up to 4 puffs x 2. I have also noticed that I have become very emotional over the last couple of weeks (dose increased 3 weeks ago). How strange but it's a relief too!

You may also like...